References of "Journal de Mathématiques Pures et Appliquées"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailCanonical Brownian motion on the space of univalent functions and resolution of Beltrami equations by a continuity method along stochastic flows
Airault, Hélène; Malliavin, Paul; Thalmaier, Anton UL

in Journal de Mathématiques Pures et Appliquées (2004), 83(8), 955-1018

Detailed reference viewed: 163 (1 UL)
Full Text
Peer Reviewed
See detailA probabilistic approach to the Yang-Mills heat equation
Arnaudon, Marc; Bauer, Robert O.; Thalmaier, Anton UL

in Journal de Mathématiques Pures et Appliquées (2002), 81(2), 143-166

Detailed reference viewed: 206 (2 UL)
Full Text
Peer Reviewed
See detailComplete lifts of connections and stochastic Jacobi fields
Arnaudon, Marc; Thalmaier, Anton UL

in Journal de Mathématiques Pures et Appliquées (1998), 77(3), 283-315

Detailed reference viewed: 221 (3 UL)
Full Text
Peer Reviewed
See detailUne caractérisation différentielle des points de Weierstrass généralisés d'une surface de Riemann compacte de genre g > 1
Leprévost, Franck UL

in Journal de Mathématiques Pures et Appliquées (1997), 76

Detailed reference viewed: 81 (0 UL)